How to Deal With 2 Week Delayed Adverse (Allergic?) Reaction to Radiesse? (photo)
- Asked by hinrgmike in Phoenix, AZ
- 1 year ago
Had one 1.5cc Radiesse into submalars below existing cheek implants where fat had worn away. Had a lot of swelling immediately after but by 3 days post looking good if just a bit overfilled. However, 2 wks post face on both sides suddenly swelled up ALOT. Cheeks swollen hard in morning but with heat, massage, and benadryl, can somewhat reduce over day but still VERY puffy. Dr. confirmed no infection. Anyone encounter this? Other thoughts on treating? Anyway to get carrier gel to dissolve faster?
Very rarely an allergic reaction can occur when using Radisse
As long as it is confirmed that you do not have an infection the use of warm compresses, Benadryl, NSAIDS, Hydrocortisone topical, Cimetdine, and Medrol dose pack are common things used to treat an allergic reaction.
If there is any concern of an infection especially since you have an implant in the region I would add an antibiotic.
Wish you best of luck
Web reference: http://www.talroudnerplasticsurgery.com/fillers.php
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.